# SDR REXA2022111102524

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS280.00 LOWER WEB HAS INTERGRANULAR IN AREA BENEATH CROSSBEAM	REPAIRED RH LOWER BULKHEAD WEB AT FS280 REF CRJ-900 SRM 53-11-10-201-004-A01
